Bounds for the generalized (Φ, f)-mean difference

[thumbnail of 0719-0646-cubo-22-01-1.pdf]
0719-0646-cubo-22-01-1.pdf - Published Version (210kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Bounds for the generalized (Φ, f)-mean difference. Cubo, 22 (1). pp. 1-21. ISSN 0716-7776

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.4067/s0719-06462020000100001
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Gini mean difference; Mean deviation; Lebesgue integral; Expectation; Jensen’s integral inequality
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login